# SDR ASOA20130614331

- Difficulty date: June 14, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 27,692 hours, 15,655 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 27,837 hours, 15,858 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT WAS ON TAXI WHEN CREW ABORTED TAKEOFF DUE TO E1 EXCEEDENCE.  MX AND INSPECTION FOUND DAMAGE TO ENGINE THRU A BOROSCOPE INSPECTION.  THE NR 1 ENGINE WAS R & R IAW TASKCARD 6271001.  ECN CONTROL NR JW 111150061313.  ALL WORK ACCOMPLISHED  WITH LEAK CHECKS AND RUNS AND WAS RELEASED TO SEVICE.
